# SDR AALA20121217024

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T FITTING BELOW CUSP SHEET FOR AFT SERVICE DOOR GIRT BAR FITTING AT STATION 1166.  INSTALLED NEW T FITTING PER AARD 53-20-00-16 AND SRM 51-30-05.
